<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 51, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 613—922
When an $\mathscr{S}$-closed submodule is a direct summand
Yongduo Wang and Dejun Wu
MSC numbers : 16D10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 613—619
Solutions of systems of variational inequalities on fixed points of nonexpansive mappings
Hossein Piri
MSC numbers : 20D15, 20D45
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 621—640
Convex solutions of the polynomial-like iterative equation on open set
Xiaobing Gong
MSC numbers : 39B12, 58F08
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 641—651
Results of certain local cohomology modules
Amir Mafi and Atiyeh Pour Eshmanan Talemi
MSC numbers : 13D45, 13E99
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 653—657
$T$-neighborhoods in various classes of analytic functions
Saeid Shams, Ali Ebadian, Mahta Sayadiazar, and Janusz Sok\'{o}\l
MSC numbers : Primary 30C45; Secondary 30C50, 40A05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 659—666
On $\mathcal{I}$-scattered spaces
Zhaowen Li and Shizhan Lu
MSC numbers : 03E10, 54A10, 54G12
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 667—680
General decay for a semilinear wave equation with boundary frictional and memory conditions
Sun Hye Park
MSC numbers : 35L70, 35B40, 35B37
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 681—689
Normal family of meromorphic functions
Jian-Ping Wang
MSC numbers : 30D35, 30D45
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 691—700
Kruskal-Wallis one-way analysis of variance based on linear placements
Yicheng Hong and Sungchul Lee
MSC numbers : Primary 60F05, 62E20, 62G20; Secondary 60E05, 60E10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 701—716
Quadrature based finite element methods for linear parabolic interface problems
Bhupen Deka and Ram Charan Deka
MSC numbers : 65N15, 65N30, 35R05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 717—737
On the nonlinear matrix equation $X+\sum_{i=1}^{m} A_{i}^{*}X^{-q}A_{i}=Q (0 < q \leq 1 )$
Xiaoyan Yin, Ruiping Wen, and Liang Fang
MSC numbers : 15A24, 15A45, 65H05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 739—763
Group inverse and generalized Drazin inverse of block matrices in a Banach algebra
Dijana Mosi\'c
MSC numbers : 46H05, 47A05, 15A09
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 765—771
Approximation methods for a common minimum-norm point of a solution of variational inequality and fixed point problems in Banach spaces
N. Shahzad and H. Zegeye
MSC numbers : 47H05, 47H09, 47H10, 47J05, 47J25
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 773—788
Ground state solutions of non-resonant cooperative elliptic systems with superlinear terms
Guanwei Chen
MSC numbers : 35J20, 35J55, 35J65
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 789—801
Harmonic mappings related to functions with bounded boundary rotation and norm of the pre-Schwarzian derivative
Stanis{\l}awa Kanas and Dominika Klimek-Sm\c{e}t
MSC numbers : Primary 31A05; Secondary 30C45
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 803—812
Quasipolar matrix rings over local rings
Jian Cui and Xiaobin Yin
MSC numbers : 16U99
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 813—822
Some classifications of ruled submanifolds
Dong-Soo Kim, Young Ho Kim, and Sun Mi Jung
MSC numbers : 53A04, 53A05, 53A07
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 823—829
A further investigation of generating functions related to pairs of inverse functions with applications to generalized degenerate Bernoulli polynomials
Sebastien Gaboury and Richard Tremblay
MSC numbers : 11B68, 33A65, 33A70, 26A33, 33E15
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 831—845
Finite element approximations of the optimal control problems for stochastic Stokes equations
Youngmi Choi, Soohyun Kim, and Hyung-Chun Lee
MSC numbers : 49A22, 49B22, 65N30
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 847—862
Some warped product submanifolds of a Kenmotsu manifold
Viqar Azam Khan and Mohammad Shuaib
MSC numbers : 53C25, 53D15
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 863—881
$GCR$-lightlike submanifolds of a semi-Riemannian product manifold
Sangeet Kumar, Rakesh Kumar, and Rakesh Kumar Nagaich
MSC numbers : 53C15, 53C40, 53C50
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 883—899
Area of triangles associated with a curve
Dong-Soo Kim and Kyu-Chul Shim
MSC numbers : 53A04
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 901—909
Meridian surfaces in $\mathbb{E}^{4}$ with pointwise 1-type Gauss map
Kadri Arslan, Bet\"{u}l Bulca, and Velichka Milousheva
MSC numbers : 53A07, 53C40, 53C42
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 911—922

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd